Search Results

Filter
  • 1-3 of  3 results for ""Pye, Gordon""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

PREFERENTIAL TAX TREATMENT OF CAPITAL GAINS, OPTIMAL DIVIDEND POLICY, AND CAPITAL BUDGETING.

  • Source: Quarterly Journal of Economics. May72, Vol. 86 Issue 2, p226-242. 17p.

Record details

×
Academic Journal

ON THE TAX STRUCTURE OF INTEREST RATES.

  • Source: Quarterly Journal of Economics. Nov69, Vol. 83 Issue 4, p562-579. 18p. 1 Chart, 6 Graphs.

Record details

×
Academic Journal

A MARKOV MODEL OF THE TERM STRUCTURE.

  • Source: Quarterly Journal of Economics. Feb66, Vol. 80 Issue 1, p60-72. 13p.

Record details

×
  • 1-3 of  3 results for ""Pye, Gordon""